Credible group stability in many-to-many matching problems

Konishi, Hideo and Unver, M. Utku 2006, Credible group stability in many-to-many matching problems, Journal of economic theory, vol. 129, no. 1, pp. 57-80, doi: 10.1016/j.jet.2005.02.001.

Attached Files
Name Description MIMEType Size Downloads

Title Credible group stability in many-to-many matching problems
Author(s) Konishi, Hideo
Unver, M. Utku
Journal name Journal of economic theory
Volume number 129
Issue number 1
Start page 57
End page 80
Total pages 24
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2006-07
ISSN 0022-0531
Keyword(s) Social Sciences
Business & Economics
many-to-many matching
pairwise stability
group stability
credible deviation
coalition-proof Nash equilibrium
Language eng
DOI 10.1016/j.jet.2005.02.001
Indigenous content off
Field of Research 1401 Economic Theory
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 27 times in TR Web of Science
Scopus Citation Count Cited 34 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 96 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 22 Jul 2019, 10:41:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact